# SDR HALA2009010300002

- Difficulty date: January 3, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 86,371 hours, 16,710 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bypass Valve
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU LEAKING OIL.  REMOVED AND REPLACED APU OIL COOLER BYPASS VALVE BASE PACKINGS PER AMM 90-27-10. SERVICED APU PER AMM 12-13-04. OPS AND LEAK CHECK OK.
